# SDR 99UAL900187

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611UA
- Make and model: Boeing 767222
- Aircraft serial: 21872
- Engine: Pwa JT9D7R4D
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FORWARD GALLEY OVEN 401, RIGHT SIDE OVEN SMOKING/SPARKING.  CAPTAIN ADVISED TO PULL CB.  OVEN REPLACED IN SFO ON 02APR99.  SHOP FINDINGS ON REMOVED OVEN MR25350-170 FOUND IT TO BE EXTREMELY DIRTY ESPECIALLY BEHIND THE SIDE AND REAR BAFFLE PLATES.  THIS CAUSED THE RESIDUE TO SMOKE AT HIGH TEMPS.
